# SDR SIMA20130709001

- Difficulty date: July 9, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 24,938 hours, 21,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Unserviceable
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE FWD RT PASSENGER CABIN EMERGENCY EXIT SIGN INOPERATIVE.   ACFT REMOVED FROM SERVICE. TROUBLESHOT AND FOUND THE EMERGENCY LIGHT DC/AC INVERTER NR 3 THE PROBLEM.  R & R THE EMERGENCY LIGHT DC/AC INVERTER NR 3 IAW AMM 33-50-11. OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
